Works matching DE "CLONES (Algebra)"
Results: 78
Abstract Relations Between Functional Clones.
- Published in:
- Algebra & Logic, 2021, v. 60, n. 4, p. 279, doi. 10.1007/s10469-021-09652-w
- By:
- Publication type:
- Article
Neighborhoods and Isolated Points in Spaces of Functional Clones on Sets.
- Published in:
- Algebra & Logic, 2020, v. 59, n. 3, p. 230, doi. 10.1007/s10469-020-09595-8
- By:
- Publication type:
- Article
Fragments of Functional Clones.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 4, p. 318, doi. 10.1007/s10469-017-9452-7
- By:
- Publication type:
- Article
Hyperidentities of Quasilinear Clones.
- Published in:
- Algebra & Logic, 2017, v. 56, n. 1, p. 80, doi. 10.1007/s10469-017-9428-7
- By:
- Publication type:
- Article
Algebraically Equivalent Clones.
- Published in:
- Algebra & Logic, 2017, v. 55, n. 6, p. 501, doi. 10.1007/s10469-017-9420-2
- By:
- Publication type:
- Article
The power of primitive positive definitions with polynomially many variables.
- Published in:
- Journal of Logic & Computation, 2017, v. 27, n. 5, p. 1465, doi. 10.1093/logcom/exw005
- By:
- Publication type:
- Article
FINITE REGULAR BANDS ARE FINITELY RELATED.
- Published in:
- Bulletin of the Australian Mathematical Society, 2013, v. 87, n. 1, p. 1, doi. 10.1017/S0004972712000263
- By:
- Publication type:
- Article
ON DUALIZING CLONES AS LAWVERE THEORIES.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 4, p. 657
- By:
- Publication type:
- Article
Clones Containing Mal'tsev Operations.
- Published in:
- International Journal of Algebra & Computation, 1999, v. 9, n. 2, p. 213, doi. 10.1142/S021819679900014X
- By:
- Publication type:
- Article
Green's-Like Relations on Algebras and Varieties.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2008, p. 1, doi. 10.1155/2008/362068
- By:
- Publication type:
- Article
Construction of Large Sets of Clones.
- Published in:
- Mathematical Logic Quarterly, 1987, v. 33, n. 2, p. 127, doi. 10.1002/malq.19870330207
- By:
- Publication type:
- Article
On the Expression Complexity of Equivalence and Isomorphism of Primitive Positive Formulas.
- Published in:
- Theory of Computing Systems, 2012, v. 50, n. 2, p. 329, doi. 10.1007/s00224-010-9302-7
- By:
- Publication type:
- Article
The Complexity of Deciding if a Boolean Function Can Be Computed by Circuits over a Restricted Basis.
- Published in:
- Theory of Computing Systems, 2009, v. 44, n. 1, p. 82, doi. 10.1007/s00224-007-9030-9
- By:
- Publication type:
- Article
Extendable Partial Clones on a Finite Set.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2017, v. 28, n. 1, p. 81
- By:
- Publication type:
- Article
Clones of (Continuous) Partial Cofunctions.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2017, v. 28, n. 1, p. 59
- By:
- Publication type:
- Article
Solution to a Problem of D. Lau: Complete Classification of Intervals in the Lattice of Partial Boolean Clones.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2017, v. 28, n. 1, p. 47
- By:
- Publication type:
- Article
Partial Clones Containing all Boolean Monotone Self-dual Partial Functions.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2016, v. 27, n. 2-3, p. 183
- By:
- Publication type:
- Article
Generating Clones with Conservative Near-Unanimity Operation.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2016, v. 26, n. 3-5, p. 515
- By:
- Publication type:
- Article
Weakly Oligomorphic Clones.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2016, v. 26, n. 3-5, p. 467
- By:
- Publication type:
- Article
Concrete Dualities and Essential Arities.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2016, v. 26, n. 1-2, p. 19
- By:
- Publication type:
- Article
On Equational Definability of Function Classes.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2015, v. 24, n. 1-4, p. 203
- By:
- Publication type:
- Article
Intersections of Finitely Generated Maximal Partial Clones.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, v. 19, n. 1-3, p. 85
- By:
- Publication type:
- Article
Some Centralizing Monoids on a Three -Element Set.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, v. 18, n. 2, p. 211
- By:
- Publication type:
- Article
Three Classes of Maximal Hyperclones.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, v. 18, n. 2, p. 201
- By:
- Publication type:
- Article
A Sheffer-Criterion for Partial 4-Valued Logic.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, v. 18, n. 2, p. 167
- By:
- Publication type:
- Article
Counting the Maximal Partial Clones on a Finite Set.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, v. 18, n. 2, p. 153
- By:
- Publication type:
- Article
Infinite Chains of Partial Clones Containing All Selfdual Monotonic Partial Functions.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, v. 18, n. 2, p. 139
- By:
- Publication type:
- Article
Counting Problems and Clones of Functions.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2012, v. 18, n. 2, p. 117
- By:
- Publication type:
- Article
Maximal Hyperclones on E<sub>2</sub> as Hypercores.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2009, v. 15, n. 4, p. 315
- By:
- Publication type:
- Article
Some Criteria for Partial Sheffer Functions in k-valued Logic.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2007, v. 13, n. 4-6, p. 415
- By:
- Publication type:
- Article
Restriction-closed Hyperclones.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2007, v. 13, n. 4-6, p. 367
- By:
- Publication type:
- Article
Some Polynomials Generating Minimal Clones.
- Published in:
- Journal of Multiple-Valued Logic & Soft Computing, 2007, v. 13, n. 4-6, p. 353
- By:
- Publication type:
- Article
Polynomial clones on groups of order pq.
- Published in:
- Acta Mathematica Hungarica, 2007, v. 114, n. 3, p. 267, doi. 10.1007/s10474-006-0530-x
- By:
- Publication type:
- Article
Categorical equivalence of clones of operations preserving a nontrivial n-equivalence.
- Published in:
- Asian-European Journal of Mathematics, 2019, v. 12, n. 1, p. N.PAG, doi. 10.1142/S1793557120500527
- By:
- Publication type:
- Article
CLONE PROPERTIES OF TOPOLOGICAL SPACES.
- Published in:
- Archivum Mathematicum, 2006, v. 42, n. 4, p. 427
- By:
- Publication type:
- Article
A Machine Learning Based Approach for Evaluating Clone Detection Tools for a Generalized and Accurate Precision.
- Published in:
- International Journal of Software Engineering & Knowledge Engineering, 2016, v. 26, n. 9/10, p. 1399, doi. 10.1142/S0218194016400106
- By:
- Publication type:
- Article
N-full Varieties and Clones of N-full Terms.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2005, v. 29, n. 3, p. 455
- By:
- Publication type:
- Article
All Maximal Clones Containing a Crown.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2004, v. 27, n. 6, p. 1089
- By:
- Publication type:
- Article
Construction and biological activity of a full-length molecular clone of human Torque teno virus (TTV) genotype 6.
- Published in:
- FEBS Journal, 2007, v. 274, n. 18, p. 4719, doi. 10.1111/j.1742-4658.2007.06020.x
- By:
- Publication type:
- Article
A GENERAL APPROACH TO COMPUTE THE PROBABILITIES OF UNRESOLVED CLONES IN RANDOM POOLING DESIGNS.
- Published in:
- Probability in the Engineering & Informational Sciences, 2004, v. 18, n. 2, p. 161, doi. 10.1017/s0269964804182028
- By:
- Publication type:
- Article
Probabilistic Telecloning with Partially Entangled States.
- Published in:
- Open Systems & Information Dynamics (OSID), 2009, v. 16, n. 4, p. 413, doi. 10.1142/S123016120900030X
- By:
- Publication type:
- Article
Term Definable Classes of Boolean Functions and Frame Definability in Modal Logic.
- Published in:
- Logic Journal of the IGPL, 2008, v. 16, n. 1, p. 43, doi. 10.1093/jigpal/jzm018
- By:
- Publication type:
- Article
A COMPLETE CLASSIFICATION OF EQUATIONAL CLASSES OF THRESHOLD FUNCTIONS INCLUDED IN CLONES.
- Published in:
- RAIRO -- Operations Research, 2015, v. 49, n. 1, p. 39, doi. 10.1051/ro/2014034
- By:
- Publication type:
- Article
An Improved Immune Clone Algorithm Logistics Delivery Strategy.
- Published in:
- Journal of Advanced Computational Intelligence & Intelligent Informatics, 2019, v. 23, n. 2, p. 309, doi. 10.20965/jaciii.2019.p0309
- By:
- Publication type:
- Article
Multiperiod Mean-Variance Portfolio Optimization via Market Cloning.
- Published in:
- Applied Mathematics & Optimization, 2011, v. 64, n. 1, p. 135, doi. 10.1007/s00245-011-9134-0
- By:
- Publication type:
- Article
Properties of the quasilinear clones containing creative functions.
- Published in:
- Siberian Mathematical Journal, 2017, v. 58, n. 4, p. 644, doi. 10.1134/S0037446617040103
- By:
- Publication type:
- Article
On the logical equivalence of functional clones.
- Published in:
- Siberian Mathematical Journal, 2017, v. 58, n. 4, p. 672, doi. 10.1134/S0037446617040139
- By:
- Publication type:
- Article
The partial clone of linear terms.
- Published in:
- Siberian Mathematical Journal, 2016, v. 57, n. 4, p. 589, doi. 10.1134/S0037446616040030
- By:
- Publication type:
- Article
Congruences on the subclones of the rank 3 Burle clone containing no creative functions.
- Published in:
- Siberian Mathematical Journal, 2008, v. 49, n. 5, p. 860, doi. 10.1007/s11202-008-0086-9
- By:
- Publication type:
- Article
Algebraic-algorithmic means for designing knowledge of object domains.
- Published in:
- Cybernetics & Systems Analysis, 2009, v. 45, n. 6, p. 854, doi. 10.1007/s10559-009-9155-8
- By:
- Publication type:
- Article